MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.206 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L; HIP DELTA CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.206 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L; HIP DELTA CERAMIC BALL HEAD
Model Number 01.29.206
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21-nov-2022: lot 1907349: (b)(4) items manufactured and released on 08-jan-2020.Expiration date: 2024-12-11 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Other device involved: batch review performed on 21-nov-2022.Liner: cc e cc light 01.26.3244hct flat pe hc liner ø 32 / e (k103352) lot 2009637: (b)(4) items manufactured and released on 17-nov-2020.Expiration date: 2025-11-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
Revision surgery performed due to joint luxation 1 year and 8 months after the primary surgery.The patient did an hormone therapy to get pregnant which results in a slackening of the tissue.

Brand Name
BALL HEADS: MECTACER 01.29.206 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L
Common Device Name
HIP DELTA CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15977591
Report Number3005180920-2022-00908
Device Sequence Number12512020
Product Code LZO
UDI-Device Identifier07630030809170
UDI-Public07630030809170
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2024
Device Model Number01.29.206
Device Catalogue Number01.29.206
Device Lot Number1907349
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight90 KG